# SDR AALA202412108088

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 37,479 hours, 7,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY CEILING LIGHT INOPERATIVE JUST BEFORE L2/R2 DOOR IS INOPERATIVE. FOUND CONNECTOR OF LIGHT DISCONNECTED. RESECURED CONNECTOR PER AMM 33-51-00.
